35J — 1 articles found.

Nonexistence of spherically symmetric solutions for p-Laplacian in the ball

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (1) 1999, pp. 16–22
Vol.21 (1) 1999
M. Pašić Details
(Received: 1998-09-21 )
(Received: 1998-09-21 )

M. Pašić

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: , 35B, 35J

PDF(click to download): Nonexistence of spherically symmetric solutions for p-Laplacian in the ball

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.